# SDR FDEA200903241022

- Difficulty date: March 24, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67681
- Part serial: WAE016
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP VANE T-FITTING NR 1 FROM INBD TRACK ATTACH BORE FOUND   CORRODED.   COMPLIED WITH EA 1-5750-128666. CLASSIFIED AS A MAJOR REPAIR AS PER GMM 6-2-100 REV. 107.
